4 Days Lombok Komodo Tour

$210.00

WOOCS 2.1.9

The 4 days Lombok Komodo Tour is the only schedule for a great adventure from Lombok to Komodo National Park. It departs 3 times a week with the local handmade boat.

The boat departs from 2 main port in Lombok, Bangsal and Labuahan Lombok in the East Lombok. It makes the first stop on Kanawa island in the West part of Sumbawa island. Then continue to Gili Bola, Moyo, Gili Laba, and Komodo National Park.

4 Days Lombok Komodo Tour Itinerary:

Check the following itinerary tour details for your great Komodo adventure tour from Lombok. It is great to know the details before making the next step.

Day 1:

Picks up from your hotel in Senggigi and Bangsal harbor, If you stay on Gili Islands. The picks up between 09.00 to 10.30 AM from Bangsal. And then drive to the office in Senggigi for a short briefing about the trip.

After that, at 11.30 AM depart from Senggigi to Labuhan Lombok, the port where you will start the tour. It takes about 2 hours to get there and then you will be boarding at 02.30 PM.

First to visit is Kanawa island, spend about 2 hours to get to Kanawa island. After that, about 06.00 pm continue to Gili Bola. Overnight on the boat to Gili Bola, dinner ready about 08.00 pm.

What you expect to do and see are:

  • Snorkeling on Kanawa Island
  • Sunset on Kanawa island
  • Beautiful scenery at Kanawa island from the beautiful hill

Day 2:

Depart from Gili Bola at 02.00 AM to Moyo Island, spend about 6 hours to get there. You will arrive at Moyo Island at about 08.00 AM. After that at 10.00 AM.

What you expect to do are:

  • Shower at the beautiful Mata Jitu Waterfall in Moyo Island.
  • Snorkeling on Moyo Island sees beautiful coral reef and fishes.
  • Soft trekking through the tropical forest on Moyo island.

Day 3:

Leave Moyo Island at 11.00 AM and then sailing to Gili Laba for about 18 hours. Having dinner and overnight on the boat. You will be on Gili Laba at about 07.00 AM. Spend 2 hours of activity here and then leave the island about 09.00 AM.

The next to visit is Manta Point. Spend about 2 hours on Manta Point. After that about 12.00 AM, you will continue to Pink Beach. And then at 04.00 PM continue to Kalong island. Overnight on the boat at Kalong island.

What you expect to do are:

  • Swimming and snorkeling at Manta point, see the beautiful corals, crystal clear water and see the variety of fishes.
  • Snorkeling at Gili Laba
  • Taking pictures
  • Snorkeling and swimming at Pink beach.
  • See the flying bath at Kalong Island.

Day 4:

In the morning at 07.00 AM, you will leave Kalong Island and start sailing to Komodo Island. It is spending about 15 minutes to get to Komodo Island.

On Komodo Island, you will spend 2 or 3 hours to see the dragons on their wildlife.  About 11.00 AM you will leave Komodo Island and sailing to Kelor island. You will spend about 3 hours to get to Kelor island. At 14.00 you will leave Kelor island and continue to Labuan Bajo.

What you expect to do are:

  • Soft trekking on Komodo Island, See the dragons in their wildlife.
  • Taking pictures
  • Swimming and snorkeling on Pink Beach.
  • Snorkeling at Kelor island

Note:

  • Times of the trip are depending on the sea condition, so can be more or less.
  • The route may be changed depending on the weather.

Boat Specifications:

  • Length : 18-20m
  • Width : 3,5-4,5m
  • Engine: Yanmar 30hp double
  • Sail: only to help the engine
  • Max Passengers: 18-20 people
  • Crews: 5-6 person

Facilities:

  • Snorkeling gears
  • Simple fishing equipment
  • Deck with Mattress, pillows, and blanket
  • Simple Toilet and kitchen
  • Radio Communication
  • Life jackets

Included:

  • 5 bottles of mineral water
  • Coffee and Tea at any time
  • Conservation funds $15/person
  • Meals (Breakfast, Lunch, and Dinner)
  • English speaking guide
  • One Way Trip start Lombok and End Labuan Bajo

Excluded:

  • Personal Expenses
  • Tips
  • Return Trip
  • Insurance